# SDR USAA2013081600014

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 63,298 hours, 42,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C3 CHECK - PREVIOUS FUSELAGE SKIN BLEND OUT IS NOT WITHIN LIMITS AT BS 345, S20L.  REPAIRED FUSELAGE SKIN IAW SRM 53-00-01-2R-31.
